MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828220
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the mid left anterior descending (lad) artery.A 2.25 x 28mm synergy xd drug eluting stent was implanted for treatment.During stent implantation, proper nominal pressure was used on the stent balloon to deploy with no more than 20 seconds was used to inflate the balloon.Contrast was used in a 50:50 solution with saline in the stent balloon to be seen angiographically.The device held pressure during inflation with no evidence of a leak.The balloon was properly expanded with the use of a non-boston scientific indeflator.Complete balloon deflation was visualized under fluoroscopy before removing.However, post stent implantation, the stent balloon catheter would not come out of the body, off of the samurai wire.The physician removed all wires and devices as one unit.The procedure was completed with no patient complications reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15894114
Report Number2124215-2022-50118
Device Sequence Number6689562
Product Code NIQ
UDI-Device Identifier08714729980759
UDI-Public08714729980759
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Model NumberH7493941828220
Device Lot Number0027788356
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown